Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 80, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 1, 2017, 1:39 PM EDT for 4 counties in New York. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2017, 1:39 PM EDT (17:39 UTC)
- Expired
- Jul 1, 2017, 2:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, NY, Hamilton County, NY, Saratoga County, NY, Warren County, NY
The radar
The Albany radar (KENX), 75 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 2:47 PM EDT | TSTM WND DMG | 3 Sse Lynnwood, NY | TREES DOWN AND POWER POLE SNAPPED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 1:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
702
WUUS51 KALY 011739
SVRALY
NYC035-041-091-113-011845-
/O.NEW.KALY.SV.W.0080.170701T1739Z-170701T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
139 PM EDT SAT JUL 1 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southeastern Hamilton County in eastern New York...
Southwestern Warren County in east central New York...
Northern Saratoga County in east central New York...
Fulton County in eastern New York...
* Until 245 PM EDT
* At 138 PM EDT, severe thunderstorms were located along a line
extending from 7 miles west of Sacandaga Campground to near Caroga
Lake to near Ephratah, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, and power lines.
* Severe thunderstorms will be near,
Wells and Sacandaga Campground around 145 PM EDT.
Gloversville around 155 PM EDT.
Mayfield around 200 PM EDT.
Northampton Beach Public Campground and Cranberry Creek around 205
PM EDT.
Northville around 210 PM EDT.
Edinburg and Day Center around 215 PM EDT.
Warrensburg around 220 PM EDT.
Lake Luzerne Campground and Lake Luzerne-Hadley around 225 PM EDT.
Other locations impacted by these severe thunderstorms include Meco,
Sweets Crossing, Lake Luzerne, Glenwild, Wiley Corners,
Conklingville, Porter Corners, Tomantown, North Broadalbin and Fox
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4312 7474 4313 7473 4314 7474 4315 7471
4317 7472 4317 7470 4325 7471 4331 7469
4336 7443 4354 7364 4334 7365 4320 7372
4307 7398 4303 7471 4305 7476
TIME...MOT...LOC 1738Z 247DEG 42KT 4333 7441 4319 7455 4307 7460
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Frugis2 follow-up statements
486
WWUS51 KALY 011823
SVSALY
Severe Weather Statement
National Weather Service Albany NY
223 PM EDT SAT JUL 1 2017
NYC035-041-091-113-011845-
/O.CON.KALY.SV.W.0080.000000T0000Z-170701T1845Z/
Hamilton NY-Warren NY-Saratoga NY-Fulton NY-
223 PM EDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN HAMILTON...SOUTHWESTERN WARREN...NORTHERN SARATOGA
AND EASTERN FULTON COUNTIES...
At 222 PM EDT, severe thunderstorms were located along a line
extending from 8 miles north of Day Center to Edinburg to
Gloversville, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, and power lines.
Locations impacted include...
Gloversville, Glens Falls, Warrensburg, Lake George Village, Corinth,
Broadalbin, Edinburg, Northville, Mayfield, Cranberry Creek, Day
Center, Northampton Beach Public Campground, Glens Falls North, Lake
Luzerne-Hadle, Lake Luzerne-Hadley, West Glens Falls, Lake Luzerne
Campground, Sacandaga Campground, Kings and Mount Pleasant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4304 7447 4325 7435 4339 7428 4340 7426
4354 7364 4334 7365 4320 7372 4307 7398
TIME...MOT...LOC 1822Z 261DEG 21KT 4342 7405 4324 7412 4306 7437
HAIL...<.75IN
WIND...60MPH
$$
Frugis851
WWUS51 KALY 011846
SVSALY
Severe Weather Statement
National Weather Service Albany NY
246 PM EDT SAT JUL 1 2017
NYC035-041-091-113-011855-
/O.EXP.KALY.SV.W.0080.000000T0000Z-170701T1845Z/
Hamilton NY-Warren NY-Saratoga NY-Fulton NY-
246 PM EDT SAT JUL 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON...
SOUTHWESTERN WARREN...NORTHERN SARATOGA AND EASTERN FULTON COUNTIES
HAS EXPIRED...
The storms which prompted the warning has moved eastward, and no
longer pose an immediate threat to life or property. Therefore the
warning has been allowed to expire. However heavy rain is still
possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 900 PM EDT for
eastern and east central New York.
Remember, another severe Thunderstorm Warning still remains in
effect for southern Warren County, northern Saratoga County and
central Washington County.
LAT...LON 4304 7447 4325 7435 4339 7428 4340 7426
4354 7364 4334 7365 4320 7372 4307 7398
TIME...MOT...LOC 1845Z 247DEG 42KT 4352 7373 4334 7380 4316 7405
$$
FrugisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 10:44 AM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 1, 10:44 AM EDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Albany NY 1044 AM EDT Sat Jul 1 2017 .SYNOPSIS... Warm and humid conditions continue Saturday with another round of showers and thunderstorms likely, some of which could produce high winds and heavy rainfall. Still warm but a bit less humid on Sunday. A cold front passes on Monday, bringing a chance of showers and thunderstorms to southern portions of the forecast area. Dry and seasonable weather is in the forecast for Independence Day. && .NEAR TERM /THROUGH TONIGHT/... Along the nose of the higher magnitude low level jet, elevated convection developed and attempting to become more surface based as one severe thunderstorm has occurred just to the north of the immediate Capital District. Per experimental GOES-16 rapid scans, several breaks in the overcast are underway from the Capital Region and points to the south and east. Surface dewpoints were at or above 70F with mesoscale window SBCAPES already over 1000 J/KG with PWATs in excess of 1.50". While moisture transport vectors magnitudes are not too impressive, we will continue to watch for training convection for flash flooding (especially where KGFL received 0.82" in less than 1 hour). Then as the upstream frontal boundary approaches, more convection should develop as SPC continues with a slight risk category for most of the region. Previous discussion...A warm and humid airmass is in place across much of the northeastern US beneath southwesterly mid and upper level flow. Clearing skies in the wake of yesterday's convection along with light winds has allowed areas of fog, locally dense, to develop. However, in some spots there is low stratus instead of fog, and it's a bit difficult to delineate the two based on the available satellite imagery. Issued an SPS earlier for patchy dense fog. Looking upstream, a sharp shortwave trough is currently rotating along the Iowa/Missouri border, while a lower-amplitude lead disturbance is tracking through the Ohio Valley. An area of showers and thunderstorms downstream of the latter feature is now tracking into Central New York. According to the SPC mesoanalysis, this activity is within a pool of 500 J/kg MUCAPE. Latest HRRR run captures this activity, bringing it into the Western Adirondacks by 10-11Z. Severe weather is not expected with this activity, but brief heavy downpours are a possibility. Lift from the IA/MO shortwave will overspread the forecast area but not until later in the evening. Weaker lift from the lead shortwave will likely allow some degree of convection to occur around the Western Adirondacks through the morning hours. This is where the threat of heavy rainfall is greatest. Heavy rainfall parameters continue to be impressive in this airmass. For instance, H850/H700 dewpoints of +15/+5C with freezing levels of 14-15 kft favor heavy downpours in any thunderstorms that develop. A good wind field will allow storms to move rather quickly however, mitigating the flood threat somewhat, though some training of storms is possible especially in the Western Adirondacks. Given that this area does not have a propensity for flash flooding, will hold off on any watches. Somewhat weakly-forced environment will likely allow instability to build for the remainder of the forecast area, though this will be tempered somewhat by the band of mid and high-level clouds advancing from the west. Still, with dewpoints in the low 70s and high temperatures forecast to reach the low to mid-80s, forecasts from the NAM and HRRR suggest SBCAPE values of 1-2 J/g developing by the afternoon despite meager midlevel lapse rates, similar to yesterday. NAM forecast soundings at KALB show a cap during the morning hours which could also suppress convection early and allow instability to build. Another pre-frontal trough is expected to set up across Central New York, which, along with possibly some differential heating boundaries, could act as a trigger for convection. CAMs generally depict 18-02Z as the preferred time for convection. Organization to the storms is likely given deep-layer shear values of around 30-35 kt. Storm mode is expected to be in the form of multicells or some supercells. Main threat will be damaging winds, but an isolated tornado cannot be ruled out given low LCLs. Low-level shear and helicity appears more marginal than yesterday, however, as there is not as much directional shear. Given the high freezing levels, large hail is unlikely, but cannot be completely ruled out if a rotating storm were to develop. Storms may be ongoing 00-06Z Sunday as the IA/MO shortwave clips the area, but likely losing intensity with the end of the diurnal cycle. A drier airmass filters in, as PWATs drop from near 2 inches to less than an inch. A few areas of fog are possible especially in areas that receive heavy rain. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... A drier airmass will be in place on Sunday, though dewpoints are still forecast to be in the low to mid-60s for the valleys. High temps will still be on the warm side with H850 temps still in the mid-teens, so upper 70s to upper 80s for much of the forecast area. Midlevel flow still remains broadly cyclonic, so an afternoon shower or storm cannot be ruled out, mainly over the higher terrain. Sunday night into Monday, another shortwave trough is forecast to approach the area from the northern Great Lakes. Some upstream activity tied to the diurnal cycle along the attendant cold front may work its way into the Southern Adirondacks before diminishing Sunday night. As the front and upper wave work their way through on Monday, their timing with the diurnal cycle may result in some isolated to scattered convection for areas mainly south of the Capital District during the afternoon and evening. SPC has placed far southern portions of our forecast area in a marginal risk for severe weather, as indications are that around 1 J/g of SBCAPE will build ahead of the forcing, along with adequate deep-layer shear values for storm organization. Will continue to keep an eye on this for future forecast cycles. Drier air will once again filter in in the wake of the front, with PWATs falling to less than an inch. After several mild nights, Monday night's lows may finally be back in the 50s for the entire forecast area. && .LONG TERM /TUESDAY THROUGH FRIDAY/... At the time it appears a cold front should be settling to our south and stalling while surface ridging builds in from over the Great Lakes region for the 4th of July. Anticipating a dry day with seasonable temperatures and comfortable dew points. However, this tranquil weather will be short-lived as the overall pattern remains active with a longwave trough persisting over the Great Lakes Region and Northeast and ridging building over the western CONUS. The surface high will shift off to our east Wednesday allowing a return flow to develop. Dew points will be a gradual rise. In the meantime, an area of low pressure is expected to develop over the Plains along the stalled boundary. The low will move eastward along the weakening boundary and bring unsettled weather to our region for the latter part of the week. Some weak ridging aloft is expected Wednesday over the region ahead of the approaching low which should result in fair weather holding on for much of the day. For Thursday through Friday, have limited pops to chances at this time as there are some differences regarding the timing of the rainfall associated with the low across the region. Guidance is in agreement increasing precipitable water so some heavy rainfall will be possible. Seasonably warm days with muggy nights. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... A warm and very humid air mass in place across region. Convection is expected is again today during the afternoon into the evening ahead of an approaching cold front. Strong to severe storms are possible as well as very heavy downpours. MVFR-IFR conditions are expected to improve to widespread VFR this morning. Have used a TEMPO group in each TAF highlighting the most likely time for the convection to occur and have include strong and gusty variable winds. MVFR conditions and lower will occur with storms. Convection is expected to wind down by mid to late evening. With cloud cover decreases late tonight along with wet ground and diminishing winds expect fog and/or stratus to form with IFR possible. Southerly flow will increase to 10 to 12 knots with gusts into the teens to the lower 20s especially KALB. Winds will shift to the southwest tonight this evening and diminish tonight. Outlook... Sunday Night: No Operational Impact. NO SIG WX. Monday: Low Operational Impact. Slight Chance of SHRA. Monday Night: No Operational Impact. NO SIG WX. Independence Day: No Operational Impact. NO SIG WX. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: No Operational Impact. NO SIG WX.&& .FIRE WEATHER... A warm and very moist airmass is in place today, with afternoon showers and thunderstorms expected. Sunday will feature slightly drier conditions with RH values falling into the 40s and 50s, along with westerly winds of 5 to 10 mph gusting to 20 mph at times. A cold front works through Monday, with a chance of showers and thunderstorms mainly south of the Capital District. Drier air will filter in in the wake of the front, but temperatures will still be on the warm side for southern portions of the forecast area. && .FIRE WEATHER... A warm and very moist airmass is in place today, with afternoon showers and thunderstorms expected. Sunday will feature slightly drier conditions with RH values falling into the 40s and 50s, along with westerly winds of 5 to 10 mph gusting to 20 mph at times. A cold front works through Monday, with a chance of showers and thunderstorms mainly south of the Capital District. Drier air will filter in in the wake of the front, but temperatures will still be on the warm side for southern portions of the forecast area. && .HYDROLOGY... A warm and very moist airmass is in place today. An approaching disturbance will likely generate showers and thunderstorms, especially during the afternoon hours. Any storm that occurs will be capable of heavy rainfall. Fairly quick storm motion will mitigate the flash flood threat, but isolated flash flooding is possible. Rainfall will be most widespread across the Southern Adirondacks, where basin average totals of around an inch are likely. Elsewhere, basin averages look to be less than an inch, but local totals of 1 to 2 inches or greater are possible in thunderstorms. River flooding is still not expected. A drier trend takes shape for Sunday and Monday, though a few showers and storms cannot be ruled out either day. These storms will carry less of a heavy rain threat, however. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Thompson NEAR TERM...BGM/Thompson SHORT TERM...Thompson LONG TERM...IAA AVIATION...IAA FIRE WEATHER...Thompson HYDROLOGY...Thompson
Hazardous weather outlook, Jul 1, 1:22 PM EDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 122 PM EDT Sat Jul 1 2017 CTZ001-013-MAZ001-025-NYZ039>043-047>054-058>061-063>066-082>084- VTZ013>015-021100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Southern Fulton-Montgomery-Northern Saratoga- Northern Warren-Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 122 PM EDT Sat Jul 1 2017 ...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, all of east central New York and eastern New York except for Herkimer and Hamilton Counties and southern Vermont. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Also, all thunderstorms will be capable of heavy rainfall. Isolated flash flooding is possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated to scattered thunderstorms are possible Monday, mainly south of the Capital District. There is a marginal risk of severe weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for this afternoon into this evening. NYZ032-033-038-021100- Northern Herkimer-Hamilton-Southern Herkimer- 122 PM EDT Sat Jul 1 2017 This Hazardous Weather Outlook is for Herkimer and Hamilton Counties in eastern New York. .DAY ONE...This Afternoon and Tonight. There is a slight risk of severe weather today. The main threat will be damaging winds, but an isolated tornado and large hail cannot be ruled out. The most likely time frame for severe weather is 2-10 pm. All thunderstorms will be capable of heavy rainfall. Isolated flash flooding is possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated to scattered thunderstorms are possible Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into this evening. Spotters are also encouraged to forward any rainfall reports to the National Weather Service.
In the hours before
Special weather statement, Jul 1, 8:42 AM EDT, 4 hours 57 minutes before
Special Weather Statement National Weather Service Albany NY 842 AM EDT SAT JUL 1 2017 NYZ041-043-083-084-011315- Northern Washington-Southern Washington-Southeast Warren-Northern Saratoga- 842 AM EDT SAT JUL 1 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN...NORTHERN SARATOGA AND CENTRAL WASHINGTON COUNTIES... At 842 AM EDT, a strong thunderstorm was located over Corinth, or 11 miles northwest of Saratoga Springs, moving northeast at 50 mph. Winds in excess of 40 mph and dime size hail are possible with this storm. Locations impacted include... Glens Falls, Hudson Falls, Fort Edward, Corinth, Hartford, Comstock, Lake Luzerne-Hadle, Lake Luzerne-Hadley, West Glens Falls, Glens Falls North, Kings, Queensbury, Wilton, Kingsbury, South Glens Falls, Lake Luzerne, Hadley, Fort Ann, Argyle and Beartown. THIS INCLUDES Interstate 87 near exit 16. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4313 7395 4326 7403 4349 7341 4326 7327 TIME...MOT...LOC 1242Z 246DEG 42KT 4322 7386 Frugis
Local storm report, Jul 1, 10:25 AM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1025 AM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM LIGHTNING MOREAU 43.25N 73.68W
07/01/2017 SARATOGA NY 911 CALL CENTER
LIGHTNING STRUCK TWO BUILDINGS.
&&
EVENT NUMBER ALY1703940
CSSpecial weather statement, Jul 1, 10:47 AM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Albany NY
1047 AM EDT SAT JUL 1 2017
NYZ033-038-082-011530-
Hamilton-Southern Herkimer-Northern Fulton-
1047 AM EDT SAT JUL 1 2017
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
HAMILTON... NORTHWESTERN FULTON AND SOUTHEASTERN HERKIMER COUNTIES...
At 1046 AM EDT, strong thunderstorms were located near Newport, or
12 miles north of Little Falls, moving northeast at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
These storms will be near...
Lake Pleasant around 1130 AM EDT.
Other locations impacted by the storms include Oregon, Gilmantown,
Curtis, Clockmill Corners, Blackbridge, Whitehouse, Knappville,
Shaker Place, Piseco and Morehouseville.
Torrential rainfall is also occurring with the thunderstorms, and
may cause localized flooding. Do not drive your vehicle through
flooded roadways.
LAT...LON 4334 7488 4334 7487 4335 7486 4358 7441
4334 7422 4310 7494 4325 7506
TIME...MOT...LOC 1446Z 241DEG 28KT 4322 7489
FrugisLocal storm report, Jul 1, 1:02 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
102 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM TSTM WND DMG 2 S LAKE SUNNYSIDE 43.35N 73.64W
07/01/2017 WARREN NY TRAINED SPOTTER
LARGE MAPLE TREE LIMB 4.5 IN DIAMETER AND 12 FEET LONG
SNAPPED.
&&
EVENT NUMBER ALY1703941
CSSpecial weather statement, Jul 1, 1:29 PM EDT, 10 minutes before
Special Weather Statement National Weather Service Albany NY 129 PM EDT SAT JUL 1 2017 NYZ033-038-039-082-011800- Southern Fulton-Hamilton-Southern Herkimer-Northern Fulton- 129 PM EDT SAT JUL 1 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON...CENTRAL FULTON AND SOUTHEASTERN HERKIMER COUNTIES... At 128 PM EDT, a strong thunderstorm was located over Stratford, or 10 miles northeast of Little Falls, moving east at 45 mph. Wind gusts up to 50 mph are possible with this storm. This storm will be near... Caroga Lake and Caroga Lake Public Campground around 145 PM EDT. Northville and Sacandaga Campground around 200 PM EDT. Other locations impacted by this storm include Oregon, Gilmantown, Garlock Corners, Curtis, Sweets Crossing, Clockmill Corners, Pinnacle, Blackbridge, Lotville and Whitehouse. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4332 7487 4346 7427 4317 7415 4305 7481 TIME...MOT...LOC 1728Z 249DEG 38KT 4316 7472 Frugis
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:41 AM EDT | Special Weather Statement | ALY | Oneida | 64 min |
| Jul 1, 7:26 AM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 49 min |
| Jul 1, 8:42 AM EDT | Special Weather Statement | ALY | Washington | 33 min |
| Jul 1, 8:53 AM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 52 min |
| Jul 1, 9:38 AM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 2 hr |
| Jul 1, 10:47 AM EDT | Special Weather Statement | ALY | Herkimer | 43 min |
| Jul 1, 11:27 AM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 3 hr |
| Jul 1, 12:30 PM EDT | Flash Flood Warning | ALY | Herkimer | 4 hr |
| Jul 1, 1:29 PM EDT | Special Weather Statement | ALY | Fulton | 31 min |
| Jul 1, 2:27 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 3 hr |
| Jul 1, 2:44 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 61 min |
| Jul 1, 3:10 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 3 hr |
| Jul 1, 3:25 PM EDT | Flash Flood Warning | ALY | Saratoga, Warren, Washington | 6 hr |
| Jul 1, 3:34 PM EDT | River Flood Warning | ALY | Herkimer | 17 hr |
| Jul 1, 3:44 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 61 min |
| Jul 1, 3:49 PM EDT | Special Weather Statement | ALY | Washington | 26 min |
| Jul 1, 4:07 PM EDT | Areal Flood Advisory | ALY | Washington | 3 hr |
| Jul 1, 4:28 PM EDT | Areal Flood Warning | ALY | Herkimer | 12 hr |
| Jul 1, 4:29 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 46 min |
| Jul 1, 5:09 PM EDT | Special Weather Statement | ALY | Washington | 36 min |
| Jul 1, 5:11 PM EDT | Special Weather Statement | ALY | Ulster | 34 min |
| Jul 1, 5:17 PM EDT | Tornado Warning | ALY | Warren, Washington | 11 min |
| Jul 1, 5:22 PM EDT | Areal Flood Advisory | ALY | Saratoga, Washington | 3 hr |
| Jul 1, 5:26 PM EDT | Special Weather Statement | ALY | Saratoga | 34 min |
| Jul 1, 5:33 PM EDT | Areal Flood Advisory | ALY | Albany, Saratoga, Schenectady | 3 hr |
| Jul 1, 5:34 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 39 min |
| Jul 1, 5:42 PM EDT | Flash Flood Warning | ALY | Washington | 3 hr |
| Jul 1, 5:52 PM EDT | Special Weather Statement | ALY | Rensselaer | 23 min |
| Jul 1, 5:54 PM EDT | River Flood Warning | ALY | Oneida | 50 hr |
| Jul 1, 5:54 PM EDT | River Flood Warning | ALY | Herkimer, Montgomery, Oneida | 22 hr |
| Jul 1, 6:02 PM EDT | Flash Flood Warning | ALY | Albany, Saratoga, Schenectady | 58 min |
| Jul 1, 6:24 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 66 min |
| Jul 1, 6:29 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 3 hr |
| Jul 1, 6:53 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Saratoga | 3 hr |
| Jul 1, 7:07 PM EDT | River Flood Warning | ALY | Hamilton | 7 hr |
| Jul 1, 7:39 PM EDT | River Flood Warning | ALY | Washington | 17 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.